# SDR SWAA2023021502442

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,232 hours, 12,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dragging
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT DRAGGING ON DOOR SILL REPORTED BY PROVO<[01] REPOSITIONED GIRT ON AFT SVC DOOR REF MM 25-66-00.
